# SDR DALA13033813757

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 39,088 hours, 14,543 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASS CABIN BS 520, RBL 45 SEAT TRACK GOUGED.  MX REMOVED AND FABRICATED NEW SEAT TRACK SECTION AND FABRICATED REPAIR CHANNEL AND INSTALLED IAW SRM REPAIR 4 53-00-52 AT BS 520-540.
